Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are dizziness and sweaty palms side effects of vyvanse?

While on vyvanse, I become dizzy very easily, and tend to black out for a few seconds if I stand up too quickly. My hands lack their original color, and sweaty palms are always present. Are these normal side effects of this drug and do you recommend me switching ADHD medications?
Thu, 31 Oct 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
General & Family Physician 's  Response
Hello,

Yes, your symptoms seem to be related to Vyvanse side effects. Some of the most common side effects of Vyvanse include: anxiety, appetite reduction, diarrhea, dizziness, dry mouth, irritability, nausea, sleep changes, stomach pain, vomiting, and weight loss.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Im taking pepcid 40mg. I read the side effects, i have most of them. I can not sleep weell, i have heartburn at night. One hospital gave me 40mg &...

Recent questions on  Lisdexamfetamine

doctor1 MD

While on vyvanse, I become dizzy very easily, and tend to black out for a few seconds if I stand up too quickly. My hands lack their original...

doctor1 MD

My resting heart rate is 102 BPM. I take Lexapro, risperdal, and vyvanse. I just added a decongestant to alleviate pressure on my ear canals...

doctor1 MD

My son currently takes 20mg vyvanse and we have spoke to our doctor about weaning him off of it. He said that it isnt a problem, because we can...

doctor1 MD

my 7 year old has adhd he follows a neurologist and we recently increased his vyvannse to 30 mg he is also on intuniv 3 mg his vyvanse was...

doctor1 MD

i'm in good health and have been treated for ADHD for appox. the last 2 years with stimulants. my insurance will only pay for generic meds. i don't...

doctor1 MD

There are one or two drugs that I really need to take but can t because I am concerned about the risk they have on your heart. They can cause...

doctor1 MD

I have a concern about taking old type antipsychotics which I don t want to but have no choice. My apologies for this long list of questions,...